# SDR UIEA2020091872012

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,617 hours, 20,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LOOP INOP.  TRANSFERRED TO MDDR 134503, IAW MEL 26-11-01-01, CAT C.  CREW REPORTED NO FURTHER FIRE LOOP MSGS DURING FLIGHT.  PERFORMED BITE OF FIRE LOOP SYSTEM, IAW 26-11-00.  OPS CHECK GOOD.  THIS CLEARS MDDR 134503.  PLACARD REMOVED.
